# SDR SWIA2023120100009

- Difficulty date: October 9, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT COMMON TO R/H COCKPIT FLOOR BEAM AT RBL 12.0 CRACKED .   (C-CHECK RO 12/04/2023)   INSTALLED NEW FLOOR SUPPORT ANGLE P/N CC670-33199-4S REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH M-337 AND SKY WEST TC 51-900-1002-SKY.
